Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hooray ! Testosterone Here I come.........
Jul 31, 2008

Morning Mr Vergel,

Adam again, I finally managed to get my GP to prescribe testosterone at first I got the patches 2.5mg.......they did make me feel quite nauseas at first and bit itchy on the old skin. So I know have the gel tostran to try, which seems to be doing the job. Even after a few days, I seem to have a burst of energy and dont feel so low. I have had to stop my anti-depressent medication (prozac) as this was interacting with the PI I was taking Norvir, and I was feeling very sick stomach cramps etc. Im hoping my GP will prescribe another more suitable one without the side effects attached with Norvir I think it increases certain drug levels from whatI was told. Well its my birthday today (40) woohoo.....still lookin mid twenties my fella tells me (awww). Im rubbing in amount 4 pumps worth from the bottle I think thats 3g or just over. Am I likley to put some muscle and weight on and how soon before I get the full benefit of this treatment. I actually woke up feeling rather frisky today LOL sorry its been 7months since that happened. Just thought I would give up an update and once again, my best wishes to you. Have a gr8 wknd

Adam x

Response from Mr. Vergel

Great! Let me know what happens with the gel.

Make sure that you do not have above normal levels of testosterone after a few weeks on the gel. Have your doctor check your free testosterone to ensure that your dose is the correct one.

Nelson



Previous
Niacin?
Next
HELP PLEASE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement